MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703051
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of aborted/cancelled procedure.Imdrf impact code f1909 captures the reportable event of surgical procedure delayed.
 
Event or Problem Description
It was reported that during a percutaneous nephrolithotomy procedure, the physician attempted to create a tract from the skin into the patient's kidney using a chiba tip needle and a sensor guide wire.The physician attempted twice but was unable to access the kidney.On the third attempt, under fluoroscopy, a black line was observed within the patient's abdominal region.The physician was uncertain of its exact location at that time.The sensor guidewire was withdrawn, and upon inspection, the physician noted that the hydrophilic tip was partially missing.A different non-boston scientific hydrophilic guide wire was then used; however, due to procedural difficulty, access to the kidney could not be achieved and the procedure was not completed.The physician planned to reoperate on the patient at a later date to remove the retained portion of the guide wire tip.The intervention plan for retrieval was performed, and the detached tip was successfully retrieved from the patient.No further patient complications were reported.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23717112
Report Number2124215-2025-88798
Device Sequence Number10275201
Product Code EZB
UDI-Device Identifier08714729302650
UDI-Public(01)08714729302650(17)280327(10)36177821
Combination Product (Y/N)N
Initial Reporter CountryTH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703051
Device Catalogue Number670-305
Device Lot Number0036177821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale